Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2

Authors: Robert Clough and James Stasheff
Journal: Bull. Amer. Math. Soc. 77 (1971), 1072-1074
MSC (1970): Primary 55F40; Secondary 55E50
MathSciNet review: 285008
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert R. Clough, The Z, Illinois J. Math. 14 (1970), 424-433. MR 41 #7674. MR 263069
  • 2. Robert R. Clough and James D. Stasheff, BSJ does not map correctly into BSJ mod 2 (to appear).
  • 3. Ib Madsen, On the action of the Dyer Lashoff algebra in H*(G) and H*(G/Top), Ph.D. Dissertation, University of Chicago, Chicago, Ill., 1970.
  • 4. Franklin P. Peterson and Hiroshi Toda, On the structure of H*(BSF;Z, J. Math. Kyoto Univ. 7 (1967), 113-121. MR 37 #5878. MR 230316
  • 5. Daniel Quillen, The Adams conjecture (to appear). MR 279804
  • 6. James D. Stasheff, Torsion in BBSO, Pacific J. Math. 28 (1969), 677-680. MR 40 #6580. MR 253365
  • 7. Dennis Sullivan, Geometric topology. I: Localization, periodicity, and Galois symmetry, M.I.T., Cambridge, Mass., 1970 (mimeographed notes).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40, 55E50

Retrieve articles in all journals with MSC (1970): 55F40, 55E50

Additional Information


American Mathematical Society